# SDR DALA2017072005585

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- Aircraft time: 76,124 hours, 58,812 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING AND BROKEN FERRULES ON FLOOR PANEL AT PAX CABIN . FERRULES ON FLOOR PANEL WERE REPLACED PER AMM 53-20-01-201 AND FLOOR PANELS WERE FABRICATED PER AMM 53-20-01-201.
